Algorithms and bounds for drawing non-planar graphs with crossing-free subgraphs

DSpace Repository

Algorithms and bounds for drawing non-planar graphs with crossing-free subgraphs

Author: Angelini, Patrizio; Binucci, Carla; Da Lozzo, Giordano; Didimo, Walter; Grilli, Luca; Montecchiani, Fabrizio; Patrignani, Maurizio; Tollis, Ioannis G.
Tübinger Autor(en):
Angelini, Patrizio
Issue year: 2015
Verlagsangabe: Elsevier Science Bv
Language: English
Full text: http://dx.doi.org/10.1016/j.comgeo.2015.07.002
ISSN: 0925-7721
DDC Classifikation: 510 - Mathematics
Dokumentart: Artikel
Page range: 34-48
Show full item record

This item appears in the following Collection(s)